MathSciNet Relay Station
MathSciNet bibliographic data
MR2279264 37F10 (14H55 30D05 37E30)
Chamanara, R.; Gardiner, F. P.; Lakic, N. A hyperelliptic realization of the horseshoe and baker maps. Ergodic Theory Dynam. Systems 26 (2006), no. 6, 1749–1768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement